MathSciNet Relay Station
MathSciNet bibliographic data
MR877997 (88b:58037) 58E20
Choquet-Bruhat, Yvonne Global existence theorems for hyperbolic harmonic maps. Ann. Inst. H. Poincaré Phys. Théor. 46 (1987), no. 1, 97–111.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement